MathSciNet Relay Station
MathSciNet bibliographic data
MR146187 (26 #3709) 15.70
Becken, Sigrid Spiegelungsrelationen in orthogonalen Gruppen. (German) J. Reine Angew. Math. 210 1962 205–215.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement